# SDR UIEA2010122500198

- Difficulty date: December 25, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 65,574 hours, 11,098 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSP, MX REPORTED DELAMINATION DAMAGE FOUND ON THE RT OTBD MID FLAP - WBL565 L/E PANEL. THE DAMAGE IS LOCATED INBD OF FLAP TRACK, NR 7 MEASURING 24 IN X 16 IN (REF FIG 1).  THE DAMAGED AREA EXCEEDS THE SRM 57-53-01, FIG 101, ALLOWABLE DAMAGE 1 LIMITS.  DISPOSITION WAS MADE TO PERFORM TIME LIMITED REPAIRS AS DESCRIBED IN PART 1 WORK INSTRUCTIONS; SCHEDULE REPEAT / INSPECTIONS AT EVERY 25FC IAW PART 2 AND PERMANENT REPAIR IAW PART 3 PRIOR TO THE ACCUMULATION OF 4,000 FLIGHT HOURS AFTER PART 1.
